Alert archive / Oklahoma / Special Weather Statements in 2015
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at May 27, 2015, 8:21 PM CDT for Roger Mills County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2015, 8:21 PM CDT (01:21 UTC)
- Expired
- May 27, 2015, 9:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
County Roger Mills County, OK
The radar
The Vance AFB radar (KVNX), 165 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 9:05 PM CDT | TSTM WND DMG | Roll, OK | TREES UPROOTED. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1663 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 20.2
The text
As transmitted, in the capitals the NWS used until 2016.
463 WWUS84 KOUN 280121 SPSOUN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 821 PM CDT WED MAY 27 2015 OKZ009-014-015-280200- ROGER MILLS OK-DEWEY OK-ELLIS OK- 821 PM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROGER MILLS...WESTERN DEWEY AND SOUTHERN ELLIS COUNTIES UNTIL 900 PM CDT... AT 819 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF DURHAM...MOVING NORTHEAST AT 55 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3612 10000 3615 9928 3585 9924 3565 9999 TIME...MOT...LOC 0119Z 247DEG 47KT 3593 9993 $$ WR
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at May 27, 5:57 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, May 27, 5:57 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 557 PM CDT WED MAY 27 2015 .AVIATION...28/00Z TAF ISSUANCE... ACTIVE AVIATION WEATHER CONTINUES FOR THIS TAF PERIOD. TSRA WILL CONTINUE TO EVOLVE OVER THE TX PANHANDLE THROUGH THE EVENING... WITH ACTIVITY MOVING INTO W/NW OK THROUGH 00 TO 06Z. LOCATION AND TIMING OF EARLY STORMS REMAINS A CHALLENGE... BUT CURRENT THOUGHTS ARE... STORMS WILL MERGE INTO A COMPLEX AFTER SUNSET MOVING ACROSS N AND CENTRAL OK THROUGH THE OVERNIGHT HOURS. AGAIN... TIMING REMAINS A CHALLENGE... BUT THOUGHTS ARE SHRA/TSRA WILL IMPACT CENTRAL OK... KOKC/KOUN... AFTER MIDNIGHT... CONTINUING THROUGH THE EARLY MORNING HOURS. ACROSS TEXOMA... STORMS CONTINUE JUST EAST OF KSPS... WITH SEVERAL OUTFLOW BOUNDARIES DEVELOPING. AT PRESENT TIME... EXPECT THESE INITIAL STORMS TO STAY EAST OF KLAW... BUT WILL KEEP TEMPO RUNNING FOR FIRST FEW HOURS OF THE PERIOD... WITH THE SAME FOR KSPS. RAIN CHANCES WILL RETURN TOMORROW FOR THE LATER HALF OF THE PERIOD... BUT COVERAGE AND TIMING REMAIN A CHALLENGE. PROB30S AND/OR HOLDING ANY MENTION WHERE CONFIDENCE IS LOWEST WILL SUFFICE UNTIL 28/06Z ISSUANCE. JTK && .PREV DISCUSSION... /ISSUED 313 PM CDT WED MAY 27 2015/ DISCUSSION... THE PRIMARY CONCERNS OVER THE NEXT SEVERAL DAYS WILL REMAIN HEAVY RAINFALL AND FLOODING POTENTIAL...AND SEVERE STORM CHANCES. AN AREA OF SHOWER AND THUNDERSTORM ACTIVITY HAS PERSISTED NOW FOR SEVERAL HOURS ACROSS PORTIONS OF CENTRAL OKLAHOMA...WITH LOCALLY HEAVY RAIN AND HAIL AT TIMES. THIS HAS LEAD TO SOME FLOODING CONCERNS OVER GARVIN AND PONTOTOC COUNTIES. THESE SHOWERS/STORMS WILL LIKELY PERSIST THROUGH LATE AFTERNOON. FROM NOW THROUGH TONIGHT...WATER VAPOR DEPICTS A WEAK UPPER DISTURBANCE CLOSING IN ON THE OK/TX PANHANDLES AND SW KS. THIS HAS RECENTLY LED TO ISOLATED SEVERE THUNDERSTORM DEVELOPMENT NEAR A DRYLINE/BOUNDARY INTERSECTION ACROSS THE NORTHEAST TX PANHANDLE. ADDITIONAL STORMS WILL LIKELY DEVELOP IN THIS AREA AS SURFACE HEATING CONTINUES TO ERODE THE WEAK CAPPING INVERSION. STORMS ARE LIKELY TO BECOME SEVERE QUICKLY...WITH VERY LARGE HAIL THE MAIN CONCERN. AS STORMS MOVE EASTWARD AND THE ENVIRONMENT BECOMES MORE CONDUCIVE TO STORM ROTATION...A TORNADO THREAT WILL EXIST WITH THE STRONGEST STORMS. SLOW STORM MOTIONS WILL ALSO PROMOTE A THREAT OF LOCALIZED FLASH FLOODING. WHILE MANY HIGH RESOLUTION MODELS SHOW THESE STORMS DISSIPATING SHORTLY AFTER SUNSET...AN INTENSIFYING LOW LEVEL JET WOULD POINT TO STORM MAINTENANCE WELL AFTER DARK...AND EXPECT AN EASTWARD MOVING COMPLEX/CLUSTER OF STORMS MAY DEVELOP TONIGHT...GRADUALLY WEAKENING THROUGH MIDNIGHT. THE FLOOD THREAT MAY INCREASE MARKEDLY IF THIS SCENARIO PANS OUT...AS TRAINING STORM CORES DUMP HEAVY RAINS OVER THE SAME AREAS. STORMS SHOULD EVENTUALLY DIMINISH OVERNIGHT AND INTO EARLY THURS MORNING...THOUGH A FEW SHOWERS MAY LINGER INTO THE MORNING. A MORE PRONOUNCED SHORTWAVE TROUGH IS EXPECTED TO MEANDER ACROSS OKLAHOMA AND NORTH TEXAS DURING THE DAY THURSDAY...RESULTING IN WIDESPREAD SHOWER/STORM DEVELOPMENT OVER THE TX/OK PANHANDLES BY EARLY TO MID AFTERNOON. WITH ADEQUATE SHEAR AND HIGH INSTABILITY...EXPECT A SEVERE THREAT ONCE AGAIN. STORMS MAY MERGE INTO ONE OR MORE EASTWARD/SOUTHEASTWARD MOVING STORM COMPLEX...WITH DAMAGING WINDS...HAIL...AND HEAVY RAINFALL BEING THE PRIMARY CONCERNS. AGAIN...STORMS SHOULD GRADUALLY WIND DOWN OVERNIGHT TOMORROW NIGHT INTO FRIDAY MORNING. THE PATTERN REMAINS ACTIVE FRIDAY THROUGH SUNDAY...AS A SLOW MOVING FRONT APPROACHES AND EVENTUALLY MOVES THROUGH THE SOUTHERN PLAINS. WITH ABUNDANT MOISTURE AND INSTABILITY...AND MARGINALLY SUPPORTIVE WIND SHEAR...THE POTENTIAL FOR STRONG TO SEVERE STORMS WILL PERSIST...ALONG WITH THE THREAT OF HEAVY RAINFALL AND FLASH FLOODING. WITH THIS...OPTED TO GO AHEAD AND ISSUE A FLASH FLOOD WATCH FROM TONIGHT ON THROUGH SUNDAY MORNING. HEAVY RAINFALL WILL BE SOMEWHAT SPOTTY THROUGH FRIDAY...WITH A MORE PRONOUNCED/WIDESPREAD HEAVY RAIN/FLOODING THREAT FRIDAY NIGHT THROUGH SATURDAY NIGHT. ALL IN ALL...WIDESPREAD 1 TO 3 INCH RAINFALL TOTALS WILL BE LIKELY THROUGH THE WEEKEND...THOUGH AMOUNTS MAY LOCALLY EXCEED 5 TO 6 INCHES. THIS CERTAINLY WONT HELP THE EXISTING RIVER FLOODING CONDITIONS...AND WILL LIKELY PROMOTE ADDITIONAL FLASH FLOODING. ONCE THE FRONT FINALLY MOVES SOUTH OF THE RED RIVER...SOMETIME SUNDAY...DRIER AIR WILL MOVE IN...BRINGING AN END TO RAIN CHANCES AT LEAST TEMPORARILY. MID LEVEL RIDGING MAY ATTEMPT TO BUILD INTO THE SOUTHERN PLAINS...BUT DIFFERENCES IN THE LONG RANGE MODELS PROVIDE LITTLE CONFIDENCE ON THE LONGER TERM WEATHER PICTURE. AUSTIN && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 66 81 66 80 / 40 50 60 50 HOBART OK 65 82 65 79 / 50 50 60 50 WICHITA FALLS TX 66 84 67 82 / 40 40 60 50 GAGE OK 63 82 62 80 / 50 50 50 50 PONCA CITY OK 66 80 69 80 / 50 50 50 60 DURANT OK 67 83 69 81 / 30 40 60 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052. TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090. && 99/99/01
Hazardous weather outlook, May 27, 8:10 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 810 PM CDT WED MAY 27 2015 OKZ004>048-050>052-TXZ083>090-290115- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 810 PM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA IS GENERALLY WEST OF A LINE FROM CHEROKEE TO EL RENO AND ARDMORE AND INCLUDES THE ADJACENT AREAS OF WESTERN NORTH TEXAS. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 11 PM... IMPACTS... LARGE HAIL UP TO TENNIS BALLS... DAMAGING WINDS UP TO 70 MPH... LOCALLY HEAVY RAINFALL... A FEW TORNADOES REMAIN POSSIBLE... DISCUSSION... SCATTERED STRONG TO SEVERE STORMS WILL SLOWLY MOVE INTO FAR WESTERN OKLAHOMA THROUGH 10 PM. STRONG INSTABILITY AND MODERATE DEEP LAYER SHEAR WILL CONTINUE TO SUPPORT ORGANIZED SEVERE STORMS... ESPECIALLY ALONG AND NEAR THE OKLAHOMA-TEXAS PANHANDLE BORDER... WHERE ANY ENHANCEMENT FROM THE LOW LEVEL JET WILL PROVIDE A WINDOW OF ENHANCED WIND SHEAR THROUGH 10 PM. STORMS WILL REMAIN SLOW MOVING... SO LOCALLY HEAVY RAINFALL REMAINS LIKELY WITH ANY STORMS THAT FORM. AS STORMS MOVE EASTWARD TONIGHT... STORM INTENSITY WILL DECREASE. .FLOODING... NUMEROUS STREAMS... CREEKS... AND RIVERS REMAIN IN FLOOD ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD REMAIN READY FOR SEVERE WEATHER OPERATIONS THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NOT MUCH CHANGE TO THE ONGOING PATTERN IS EXPECTED THROUGH SATURDAY. THIS WILL ALLOW FOR A RISK OF STRONG TO SEVERE THUNDERSTORMS EACH DAY...AND A RISK OF HEAVY RAINFALL AND ASSOCIATED FLOODING. THURSDAY NIGHT THROUGH SATURDAY MAY HAVE THE HIGHEST CHANCES FOR STORMS. STORM CHANCES MAY DECREASE SUNDAY THROUGH TUESDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Special weather statement, May 27, 6:02 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
602 PM CDT WED MAY 27 2015
OKZ037-044-TXZ086-090-272330-
COTTON OK-TILLMAN OK-CLAY TX-WICHITA TX-
602 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COTTON...EASTERN
TILLMAN...NORTHWESTERN CLAY AND NORTHEASTERN WICHITA COUNTIES UNTIL
630 PM CDT...
AT 559 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTHWEST OF DEVOL TO 6 MILES SOUTH OF RANDLETT TO NEAR
PETROLIA...MOVING NORTHEAST AT 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
BURKBURNETT...RANDLETT...DEVOL...CHARLIE AND CASHION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3428 9863 3417 9837 3414 9825 3395 9826
3411 9866
TIME...MOT...LOC 2259Z 213DEG 10KT 3415 9862 3408 9844 3401 9828Local storm report, May 27, 6:04 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
604 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 2 NW WAURIKA 34.19N 98.02W
05/27/2015 E1.00 INCH JEFFERSON OK AMATEUR RADIO
&&
MAUSTINSpecial weather statement, May 27, 6:05 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
605 PM CDT WED MAY 27 2015
OKZ039-044-045-TXZ090-272345-
COTTON OK-STEPHENS OK-JEFFERSON OK-CLAY TX-
605 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COTTON...
SOUTHWESTERN STEPHENS...NORTHWESTERN JEFFERSON AND NORTHERN CLAY
COUNTIES UNTIL 645 PM CDT...
AT 604 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HASTINGS...
MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DUNCAN...WAURIKA...COMANCHE...HASTINGS...ADDINGTON...CORUM...WAURIKA
LAKE AND EMPIRE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3410 9796 3415 9818 3451 9813 3451 9792
3438 9778
TIME...MOT...LOC 2304Z 204DEG 13KT 3423 9809
AUSTINSpecial weather statement, May 27, 6:25 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 625 PM CDT WED MAY 27 2015 OKZ037-044-TXZ086-280000- COTTON OK-TILLMAN OK-WICHITA TX- 625 PM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COTTON... SOUTHEASTERN TILLMAN AND NORTHEASTERN WICHITA COUNTIES UNTIL 700 PM CDT... AT 622 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM NEAR LOVELAND TO NEAR DEVOL...MOVING NORTH AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... GRANDFIELD...DEVOL AND LOVELAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3443 9887 3426 9847 3413 9853 3425 9884 TIME...MOT...LOC 2322Z 172DEG 10KT 3429 9878 3418 9855
Special weather statement, May 27, 6:40 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 640 PM CDT WED MAY 27 2015 OKZ037-280015- TILLMAN OK- 640 PM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TILLMAN COUNTY UNTIL 715 PM CDT... AT 637 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOVELAND... MOVING NORTH AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF QUARTERS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... HOLLISTER AND LOVELAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3429 9872 3433 9890 3445 9898 3444 9870 TIME...MOT...LOC 2337Z 166DEG 11KT 3434 9881
Special weather statement, May 27, 8:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 821 PM CDT WED MAY 27 2015 OKZ009-014-015-280200- ROGER MILLS OK-DEWEY OK-ELLIS OK- 821 PM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROGER MILLS...WESTERN DEWEY AND SOUTHERN ELLIS COUNTIES UNTIL 900 PM CDT... AT 819 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF DURHAM...MOVING NORTHEAST AT 55 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3612 10000 3615 9928 3585 9924 3565 9999 TIME...MOT...LOC 0119Z 247DEG 47KT 3593 9993 WR
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 44 min |
| May 27, 8:57 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 33 min |
| May 27, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 45 min |
| May 27, 9:58 PM CDT | Areal Flood Advisory | OUN | Custer, Dewey, Ellis, Roger Mills, Woodward | 3 hr |
| May 27, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 25 min |
| May 27, 11:32 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 43 min |
| May 27, 11:34 PM CDT | Special Weather Statement | OUN | Roger Mills | 26 min |
| May 28, 12:05 AM CDT | Special Weather Statement | OUN | Alfalfa | 25 min |
| May 28, 12:31 AM CDT | Special Weather Statement | OUN | Garfield, Grant | 29 min |
| May 28, 12:37 AM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon | 38 min |
| May 28, 12:40 AM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| May 28, 12:48 AM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| May 28, 1:01 AM CDT | Special Weather Statement | OUN | Kay | 29 min |
| May 28, 1:10 AM CDT | Special Weather Statement | OUN | Blaine | 50 min |
| May 28, 1:14 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 31 min |
| May 28, 1:38 AM CDT | Special Weather Statement | OUN | Kay | 67 min |
| May 28, 1:41 AM CDT | Areal Flood Advisory | OUN | Grant, Kay | 5 hr |
| May 28, 1:49 AM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson, Kiowa | 26 min |
| May 28, 1:53 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 36 min |
| May 28, 1:58 AM CDT | Areal Flood Advisory | OUN | Blaine | 5 hr |
| May 28, 2:39 AM CDT | Special Weather Statement | OUN | Major | 66 min |
| May 28, 2:48 AM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson, Kiowa, Tillman and 1 more | 27 min |
| May 28, 3:07 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods | 5 hr |
| May 28, 3:14 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 56 hr |
| May 28, 3:23 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Cotton, Grady, Jackson, Kiowa and 1 more | 37 min |
| May 28, 3:40 AM CDT | Special Weather Statement | OUN | Garfield | 35 min |
| May 28, 4:10 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Cotton, Grady | 35 min |
| May 28, 4:43 AM CDT | Special Weather Statement | OUN | Canadian, Cleveland, Comanche, Cotton, Grady, Jefferson and 3 more | 62 min |
| May 28, 4:48 AM CDT | Special Weather Statement | OUN | Kingfisher | 27 min |
| May 28, 4:56 AM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| May 28, 5:21 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 24 min |
| May 28, 5:26 AM CDT | Flash Flood Warning | OUN | Canadian | 3 hr |
| May 28, 5:41 AM CDT | Special Weather Statement | OUN | Carter, Cleveland, Garvin, Love, McClain, Murray and 2 more | 64 min |
| May 28, 5:46 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| May 28, 6:16 AM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 9 min |
| May 28, 6:24 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 24 min |
| May 28, 6:50 AM CDT | Special Weather Statement | OUN | Carter, Johnston, Lincoln, Love, Marshall, Murray and 3 more | 25 min |
| May 28, 7:07 AM CDT | Areal Flood Advisory | OUN | Carter, Cleveland, Coal, Garvin, Hughes, Jefferson and 8 more | 3 hr |
| May 28, 7:15 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Marshall, Pontotoc | 60 min |
| May 28, 8:09 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal | 51 min |
| May 28, 8:35 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 3 hr |
| May 28, 2:33 PM CDT | Special Weather Statement | OUN | Stephens | 27 min |
| May 28, 2:46 PM CDT | River Flood Warning | OUN | Garvin | 38 hr |
| May 28, 2:52 PM CDT | Special Weather Statement | OUN | Comanche | 23 min |
| May 28, 2:58 PM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 67 hr |
| May 28, 2:59 PM CDT | Severe Thunderstorm Warning | OUN | Grady, Stephens | 46 min |
| May 28, 3:15 PM CDT | River Flood Warning | OUN | Cotton | 3 days |
| May 28, 3:17 PM CDT | Special Weather Statement | OUN | Comanche | 28 min |
| May 28, 3:23 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 52 min |
| May 28, 3:35 PM CDT | Special Weather Statement | OUN | Cleveland | 25 min |
| May 28, 3:41 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady, McClain, Stephens | 3 hr |
| May 28, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 32 min |
| May 28, 4:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady, McClain | 33 min |
| May 28, 4:20 PM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| May 28, 4:24 PM CDT | Special Weather Statement | OUN | Comanche | 36 min |
| May 28, 4:29 PM CDT | Flash Flood Warning | OUN | Comanche, Grady | 3 hr |
| May 28, 4:34 PM CDT | Special Weather Statement | OUN | Cleveland | 26 min |
| May 28, 4:59 PM CDT | Special Weather Statement | OUN | Comanche | 31 min |
| May 28, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 21 min |
| May 28, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 50 min |
| May 28, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 47 min |
| May 28, 6:03 PM CDT | Special Weather Statement | OUN | Comanche | 27 min |
| May 28, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 58 min |
| May 28, 6:32 PM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 28, 6:44 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 2 hr |
| May 28, 3:01 AM CDT | Special Weather Statement | OUN | Foard | 44 min |
| May 28, 4:44 AM CDT | River Flood Warning | OUN | Wichita, Wilbarger | 7 days |
| May 28, 1:38 PM CDT | Special Weather Statement | OUN | Wilbarger | 22 min |
| May 28, 1:49 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 22 min |
| May 28, 2:17 PM CDT | Special Weather Statement | OUN | Foard | 28 min |
| May 28, 2:29 PM CDT | Severe Thunderstorm Warning | OUN | Foard | 61 min |
| May 28, 3:06 PM CDT | Tornado Warning | OUN | Foard, Hardeman | 24 min |
| May 28, 3:28 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 47 min |
| May 28, 3:34 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Knox | 41 min |
| May 28, 4:12 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 63 min |
| May 28, 4:36 PM CDT | Areal Flood Advisory | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 3 hr |
| May 28, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 45 min |
| May 28, 5:59 PM CDT | Areal Flood Advisory | OUN | Archer, Wichita | 3 hr |
Nearby
Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.